# SDR UIEA2020020600194

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,422 hours, 19,936 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FUEL VALVE EICAS MESSAGE. L ENG VALVE ILLUMINATED DURING ENG START, QRH COMPLETE.( PERFORMED FIM 76-11 FT 812, UNTIL STEP 2. OPERATES NORMALLY. PERFORMED ENG RUN (#1 ENG ONLY) IAW AMM 71-00-00. NO EICAS OR ANNUNCIATOR MESSAGES. NO FAULTS NOTED AT THIS TIME. )
